How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64300
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

croup

Resolved Question:

croup
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
What is your question?
Customer: replied 3 years ago.

the doctor said i have a virus and to inhale steam but told them i passed out the other day my wife had to call abulance i could cough then could not breath i was making a hooping noice trying to draw a breath i stopped breathing for a few minutes the hospital prescribied Amoxicillin &Prednisolone tablets dont feel better but im trying to keep calm when i cough my flem is now clear but sticky my throat is sore and i cant speak (husky) can you tell me is it croup or chorditis or some thing else

Expert:  DrRussMD replied 3 years ago.
No we can not diagnose this, but I can tell you what you need to do.
This can be pneumonia.
You need a chest x ray.
Amoxicillin is not a good antibiotic, and if you have pneumonia it needs to be changed.
Go back in, demand a good exam and x ray.
An antibiotic such as a Z pak would be more appropriate.


Use reply to let me know if you have further questions [click reply to expert].
Please do not forget a positive rating [hopefully you will click an excellent; or come back to ask me more as needed].
DrRussMD and 6 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

ive had an xray

Expert:  DrRussMD replied 3 years ago.
OK
So you need a better antibiotic.
And I would add inhaler treatment to stop the spasm in the lungs.
Expert:  DrRussMD replied 3 years ago.
Let me know if you have further questions